# SDR 2006UALA01355

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 42,024 hours, 15,443 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT REPORTED A VIBRATION ON CLIMBOUT IN THE COCKPIT & A STRONGER VIBRATION IN THE TAIL & AFT GALLEY.  ACCOMPLISHED AMM5-50-00.  VIBRATION DECICION TREE SUGGESTS TYPE 1 ELEVATOR AS MOST PROBABLE CAUSE.  MAINTENACE TIP 53-005 ALSO ACCOMPLISHED.  AM27-34-00-200-001 ELEVATOR FREE PLAY CHECK (LT INBD) AND (RT OUTBD) FOUND OUT OF LIMITS. REPLACED LEFT INBOARD ELEVATOR SERVO CONTROLS IN ACCORDANCE WITH AMM27-34-51. REPLACED RIGHT OUTBOARD ELEVATOR SERVO CONTROL IN ACCORDANCE WITH AMM27-34-51. RIGGED BOTH ELEVATOR SERVO CONTROL UNITS PER AMM 27-34-00.  WHILE ACCOMPLISHING RT ELEVATOR BUY BACK FURTHER ADJUSTMENT REQUIRED.  ACCOMPLISHED ADJUSTMENTS REF AMM27-34-00 OF RT ELEVATOR SERVOS.
